EconPapers    
Economics at your fingertips  
 

A Morse lemma for degenerate critical points with low differentiability

Adriano A. de Moura and Fausto M. de Souza

Abstract and Applied Analysis, 2000, vol. 5, 1-6

Abstract:

We prove a Morse type lemma for, possibly degenerate, critical points of a C 1 function twice strongly differentiable at those points, which allows us to recover, for Finsler metrics, the theorem of Gromoll and Meyer on the existence of infinitely many closed geodesics.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/642961.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/642961.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:642961

DOI: 10.1155/S1085337500000245

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:642961